IDEAS home Printed from
   My bibliography  Save this article

Complete solution of the integrability problem for homothetic demand functions


  • José C. R. Alcantud
  • Carlos R. Palmero


No abstract is available for this item.

Suggested Citation

  • José C. R. Alcantud & Carlos R. Palmero, 2010. "Complete solution of the integrability problem for homothetic demand functions," International Journal of Economic Theory, The International Society for Economic Theory, vol. 6(2), pages 263-271.
  • Handle: RePEc:bla:ijethy:v:6:y:2010:i:2:p:263-271

    Download full text from publisher

    File URL:
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Liu, Pak-Wai & Wong, Kam-Chau, 2000. "Revealed homothetic preference and technology," Journal of Mathematical Economics, Elsevier, vol. 34(3), pages 287-314, November.
    2. Chipman, John S., 1974. "Homothetic preferences and aggregation," Journal of Economic Theory, Elsevier, vol. 8(1), pages 26-38, May.
    3. C. Rodríguez-Palmero & J.C. R.Alcantud, 2002. "A note on representability of consumer's behavior," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 20(1), pages 207-216.
    4. José Alcantud & Gianni Bosi & Carlos Palmero & Magalì Zuanon, 2006. "Mathematical utility theory and the representability of demand by continuous homogeneous functions," Portuguese Economic Journal, Springer;Instituto Superior de Economia e Gestao, vol. 5(3), pages 195-205, December.
    5. Sondermann, Dieter, 1982. "Revealed Preference: An Elementary Treatment," Econometrica, Econometric Society, vol. 50(3), pages 777-779, May.
    Full references (including those not matched with items on IDEAS)

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bla:ijethy:v:6:y:2010:i:2:p:263-271. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.